A Framework for the Analysis of a General M/G/1 Queue with Variable Server Vacations
Boualem, Mohamed / Djellab, Natalia / Aïssani, Djamil.: Stochastic inequalities for M / G / 1 retrial queues with vacations and constant retrial policy. Mathematical and Computer Modelling. 50 (1-2), p.207-212, Jul 2009
Choudhury, Gautam / Deka, Kandarpa.: An M / G / 1 retrial queueing system with two phases of service subject to the server breakdown and repair. Performance Evaluation. 65 (10), p.714-724, Oct 2008
Choudhury, Gautam.: Steady state analysis of an M / G /1 queue with linear retrial policy and two phase service under Bernoulli vacation schedule. Applied Mathematical Modelling. 32 (12), p.2480-2489, Dec 2008
Jain, Madhu / Jain, Anamika.: Working vacations queueing model with multiple types of server breakdowns. Applied Mathematical Modelling. 34 (1), p.1-13, Jan 2010
Ke, Jau-Chuan / Chang, Fu-Min.: Modified vacation policy for M/G/1 retrial queue with balking and feedback. Computers & Industrial Engineering. 57 (1), p.433-443, Aug 2009
Ke, Jau-Chuan / Huang, Hsin-I / Chu, Yunn-Kuang.: Batch arrival queue with N -policy and at most J vacations. Applied Mathematical Modelling. 34 (2), p.451-466, Feb 2010
Ke, Jau-Chuan / Huang, Kai-Bin / Pearn, Wen Lea.: The randomized vacation policy for a batch arrival queue. Applied Mathematical Modelling. 34 (6), p.1524-1538, Jun 2010
Ke, Jau-Chuan.: Batch arrival queues under vacation policies with server breakdowns and startup/closedown times. Applied Mathematical Modelling. 31 (7), p.1282-1292, Jul 2007
Ke, Jau-Chuan.: The optimal control of an M/G/1 queueing system with server startup and two vacation types. Applied Mathematical Modelling. 27 (6), p.437-450, Jun 2003
Krishna Kumar, B. / Arivudainambi, D.: The M/G/1 retrial queue with Bernoulli schedules and general retrial times. Computers & Mathematics with Applications. 43 (1-2), p.15-30, Jan 2002
Krishna Kumar, B. / Pavai Madheswari, S. / Vijayakumar, A.: The M/G/1 retrial queue with feedback and starting failures. Applied Mathematical Modelling. 26 (11), p.1057-1075,Nov 2002
Lee, Ho Woo / Seo, Won Joo.: A mean value formula for the M/G/1 queues controlled by workload. Operations Research Letters. 35 (4), p.472-476, Jul 2007
---- - - , M.: On optimal exhaustive policies for the M/G/1-queue. Operations Research Letters. 27 (1), p.39-46, Aug 2000.
Lopez-Herrero, M.J.: On the number of customers served in the M / G /1 retrial queue first moments and maximum entropy approach. Computers & Operations Research. 29 (12), p.1739-1757, Oct 2002
Ma, Zhanyou / Xu, Qingzhen.: General decrementing service M/G/1 queue with multiple adaptive vacations. Applied Mathematics and Computation. 204 (1), p.478-484, Oct 2008
Moreno, P.: An M / G /1 retrial queue with recurrent customers and general retrial times. Applied Mathematics and Computation. 159 (3), p.651-666, Dec 2004
Srinivasa Rao, T.S.S. / Gupta, U.C.: Performance modelling of the M/G /1 machine repairman problem with cold-, warm- and hot-standbys. Computers & Industrial Engineering. 38 (2), p.251-267, Jul 2000
Wang, Jinting.: An M/G/ 1 queue with second optional service and server breakdowns. Computers & Mathematics with Applications. 47 (10-11), p.1713-1723, May 2004
Wang, Kuo-Hsiung / Yang, Dong-Yuh / Pearn, W.L.: Comparison of two randomized policy M/G/1 queues with second optional service server breakdown and startup. Journal of Computational and Applied Mathematics. 234 (3), p.812-824, Jun 2010
Wang, Tsung-Yin / Wang, Kuo-Hsiung / Pearn, Wen Lea.: Optimization of the T policy M/G/1 queue with server breakdowns and general startup times. Journal of Computational and Applied Mathematics. 228 (1), p.270-278, Jun 2009
Zhang, Mian / Hou, Zhengting.: Performance analysis of M/G/1 queue with working vacations and vacation interruption. Journal of Computational and Applied Mathematics. 234 (10), p.2977-2985, Sep 2010.
- There are currently no refbacks.
This work is licensed under a Creative Commons Attribution 3.0 License.